# SDR CA991027059

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 23031260
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) CRACK FOUND IN ARMPIT OF THE OUTER COMBUSTION CASE.  CRACK WAS ABOUT 2 INCHES LONG.
